VOL. 47 · NO. 1 | January 2019
Ann. Probab. 47 (1), (January 2019)
No abstract available
Ann. Probab. 47 (1), (January 2019)
No abstract available
Thomas Cass, Nengli Lim
Ann. Probab. 47 (1), 1-60, (January 2019) DOI: 10.1214/18-AOP1254
KEYWORDS: Rough paths theory, Malliavin calculus, generalized Itô–Stratonovich correction formulas, 60H05, 60H07, 60H10
Qi-Man Shao, Zhuo-Song Zhang
Ann. Probab. 47 (1), 61-108, (January 2019) DOI: 10.1214/18-AOP1255
KEYWORDS: Stein’s method, Exchangeable pairs, Berry–Esseen bound, Quadratic forms, simple random sampling, general Curie–Weiss model, mean field Heisenberg model, monochromatic edges, 60F05, 60K35
Nassif Ghoussoub, Young-Heon Kim, Tongseok Lim
Ann. Probab. 47 (1), 109-164, (January 2019) DOI: 10.1214/18-AOP1258
KEYWORDS: Optimal transport, martingale, Choquet boundary, Duality, convex paving, 49N15, 60G42, 52A40
Oleg Butkovsky, Leonid Mytnik
Ann. Probab. 47 (1), 165-212, (January 2019) DOI: 10.1214/18-AOP1259
KEYWORDS: Regularization by noise, Stochastic heat equation, Path-by-path uniqueness, stochastic flow of solutions, 60H15, 35R60, 60H25
Zhen-Qing Chen, Shuwen Lou
Ann. Probab. 47 (1), 213-269, (January 2019) DOI: 10.1214/18-AOP1260
KEYWORDS: Space of varying dimension, Brownian motion, Laplacian, transition density function, Heat kernel estimates, Hölder regularity, Green function, 60J60, 60J35, 31C25, 60H30, 60J45
S. G. Bobkov, G. P. Chistyakov, F. Götze
Ann. Probab. 47 (1), 270-323, (January 2019) DOI: 10.1214/18-AOP1261
KEYWORDS: $\chi^{2}$-divergence, Rényi and Tsallis entropies, central limit theorem, 60E, 60F15
Fabio Martinelli, Cristina Toninelli
Ann. Probab. 47 (1), 324-361, (January 2019) DOI: 10.1214/18-AOP1262
KEYWORDS: Glauber dynamics, Kinetically constrained models, spectral gap, Bootstrap percolation, 60K35, 60J27
Konstantin Tikhomirov, Pierre Youssef
Ann. Probab. 47 (1), 362-419, (January 2019) DOI: 10.1214/18-AOP1263
KEYWORDS: Random regular graphs, uniform model, spectral gap, random matrices, 05C80, 60B20
Ilya Chevyrev, Peter K. Friz
Ann. Probab. 47 (1), 420-463, (January 2019) DOI: 10.1214/18-AOP1264
KEYWORDS: Càdlàg rough paths, stochastic and rough differential equations with jumps, Marcus canonical equations, general semimartingales, limit theorems, 60H99, 60H10
Aurélien Deya, Fabien Panloup, Samy Tindel
Ann. Probab. 47 (1), 464-518, (January 2019) DOI: 10.1214/18-AOP1265
KEYWORDS: Stochastic differential equations, fractional Brownian motion, Multiplicative noise, ergodicity, Rate of convergence to equilibrium, Lyapunov function, total variation distance, 60G22, 37A25
Robert C. Dalang, Davar Khoshnevisan, Tusheng Zhang
Ann. Probab. 47 (1), 519-559, (January 2019) DOI: 10.1214/18-AOP1270
KEYWORDS: Stochastic partial differential equations, reaction–diffusion equations, Blow-up, Logarithmic Sobolev inequality, 60H15, 35K57, 35R60, 35B45, 35B33
Tadahisa Funaki, Satoshi Yokoyama
Ann. Probab. 47 (1), 560-612, (January 2019) DOI: 10.1214/18-AOP1268
KEYWORDS: Sharp interface limit, Allen–Cahn equation, Mean curvature flow, asymptotic expansion, mass conservation law, stochastic perturbation, 60H15, 35K93, 74A50
Back to Top